Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

BOREL'S CONJECTURE AND THE TRANSCENDENCE OF THE IWASAWA POWER SERIES

HAE-SANG SUN
Proceedings of the American Mathematical Society
Vol. 138, No. 6 (JUNE 2010), pp. 1955-1963
Stable URL: http://www.jstor.org/stable/20721682
Page Count: 9
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
BOREL'S CONJECTURE AND THE TRANSCENDENCE OF THE IWASAWA POWER SERIES
Preview not available

Abstract

We deduce the transcendence of the Iwasawa power series from Borel's conjecture, namely, the normality of the irrational algebraic p-adic integers.

Page Thumbnails

  • Thumbnail: Page 
1955
    1955
  • Thumbnail: Page 
1956
    1956
  • Thumbnail: Page 
1957
    1957
  • Thumbnail: Page 
1958
    1958
  • Thumbnail: Page 
1959
    1959
  • Thumbnail: Page 
1960
    1960
  • Thumbnail: Page 
1961
    1961
  • Thumbnail: Page 
1962
    1962
  • Thumbnail: Page 
1963
    1963